Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A law of small numbers in Markoff chains


Author: B. O. Koopman
Journal: Trans. Amer. Math. Soc. 70 (1951), 277-290
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0055609-8
MathSciNet review: 0055609
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0055609-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society